# SDR ASOA2015102313949

- Difficulty date: October 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 35,765 hours, 32,640 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH STRONG AROMA OF FUEL/OIL FILLED CABIN COMING FROM APU IN AFT EQUIPMENT BAY.  AUXILIARY POWER UNIT, APU, DOOR POSITION VERIFIED CLOSED.  DEFER CLEARED, PLACARD REMOVED.  COMPLIED WITH "APU CHANGE", ACFT RETURNED TO SERVICE.
